Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

I know I posted something similar before but I made it very specific.

General question-did anyone have issues taking their regular meds after surgery (even after splitting and crushing!) and did it go away? What did you do to lessen the blow? (I've tried taking them with a Protein Drink to little avail.)

I'm sicker than a dog every time I take my meds.

Share this post


Link to post
Share on other sites

Did you try to take with apple sauce?
I would call your surgeon and let them know. Your new stomach may or may not be able to tolerate them.
Good luck!

Share this post


Link to post
Share on other sites

I had to take one at a time for the first few months

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×